Alert archive / Arizona / Wind Advisories in 2007

Wind Advisory 18, NWS Flagstaff, AZ

June 6, 2007Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Jun 6, 2007, 8:01 PM MST for Apache County, Coconino County, Navajo County, Arizona. It was in force for 119 min.

The area

The counties it named.

The facts

Issued
Jun 6, 2007, 8:01 PM MST (03:01 UTC)
Expired
Jun 6, 2007, 10:00 PM MST
In force
119 min
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 3.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4925 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 070301
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
801 PM MST WED JUN 6 2007


AZZ011-013-014-016-017-040-070500-
/O.CAN.KFGZ.HW.W.0002.000000T0000Z-070607T0300Z/
/O.NEW.KFGZ.WI.Y.0018.070607T0301Z-070607T0500Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
801 PM MST WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

WINDS WERE GRADUALLY WEAKENING DURING THE EARLY EVENING HOURS BUT
REMAINED STRONG. AS A RESULT...A WIND ADVISORY WILL CONTINUE UNTIL
10 PM MST. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AS
HIGH AS 45 MPH. AFTER 10 PM MST WINDS WILL DIMINISH THROUGH THE
NIGHT BECOMING LIGHT AND VARIABLE BY THE MORNING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. 

$$

AZZ006>008-010-018-037>039-070415-
/O.CAN.KFGZ.WI.Y.0017.000000T0000Z-070607T0300Z/
GRAND CANYON COUNTRY-COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
CHINLE VALLEY-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
BLACK MESA AREA-
INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI...
NORTH RIM...VALLE...PRESCOTT...SELIGMAN...ASH FORK...
CANYON DE CHELLY...CHINLE...KAYENTA...PAYSON...STRAWBERRY...
YOUNG...COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...
SEDONA...NAVAJO N.M.
801 PM MST WED JUN 6 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WINDS WERE DIMINISHING THIS EVENING AS THE CURRENT STORM SYSTEM
HEADED EASTWARD. EXPECT GUSTY SOUTHWEST WINDS OF 10 TO 20 MPH WITH
GUSTS TO 30 MPH THE REMAINDER OF THE EVENING...BECOMING LIGHT
AND VARIABLE AFTER MIDNIGHT.

$$

AZZ004-005-009-012-015-070415-
/O.CAN.KFGZ.WI.Y.0016.000000T0000Z-070607T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...KEAMS CANYON...KAIBITO...WUPATKI N.M....TUBA CITY...
FLAGSTAFF...WILLIAMS...MUNDS PARK
801 PM MST WED JUN 6 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WINDS WERE DIMINISHING THIS EVENING AS THE CURRENT STORM SYSTEM
HEADED EASTWARD. EXPECT GUSTY SOUTHWEST WINDS OF 10 TO 20 MPH WITH
GUSTS TO 30 MPH THE REMAINDER OF THE EVENING...BECOMING LIGHT
AND VARIABLE AFTER MIDNIGHT.

$$
2 follow-up statements
000 
WWUS75 KFGZ 070409
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
909 PM MST WED JUN 6 2007

AZZ016-071215-
/O.NEW.KFGZ.FZ.W.0001.070607T0409Z-070607T1400Z/
/O.CON.KFGZ.WI.Y.0018.000000T0000Z-070607T0500Z/
EASTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...HEBER...HAPPY JACK...FOREST LAKES
909 PM MST WED JUN 6 2007

...FREEZE WARNING IN EFFECT UNTIL 7 AM MST THURSDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 7 AM MST THURSDAY. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. 

WINDS WERE GRADUALLY WEAKENING DURING THE EARLY EVENING HOURS BUT
REMAINED STRONG. AS A RESULT...A WIND ADVISORY WILL CONTINUE
UNTIL 10 PM MST. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH
GUSTS AS HIGH AS 45 MPH. AFTER 10 PM MST WINDS WILL DIMINISH
THROUGH THE NIGHT BECOMING LIGHT AND VARIABLE BY THE MORNING
HOURS.

IN ADDITION...AS WINDS BECOME LIGHT AFTER MIDNIGHT TEMPERATURES
WILL PLUMMET. LOCATIONS ABOVE ELEVATIONS OF 6500 FEET WILL SEE
TEMPERATURES FALL BELOW ZERO. THIS WILL BE ESPECIALLY TRUE FROM
CLINTS WELL WESTWARD.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

$$

AZZ004-006-007-015-071215-
/O.NEW.KFGZ.FZ.W.0001.070607T0409Z-070607T1400Z/
KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU-
WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...
GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK
909 PM MST WED JUN 6 2007

...FREEZE WARNING IN EFFECT UNTIL 7 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 7 AM MST THURSDAY. 

AS WINDS BECOME LIGHT AFTER MIDNIGHT TEMPERATURES
WILL PLUMMET. LOCATIONS ABOVE ELEVATIONS OF 6500 FEET WILL SEE
TEMPERATURES FALL BELOW ZERO.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

$$

AZZ011-013-014-017-040-070515-
/O.CON.KFGZ.WI.Y.0018.000000T0000Z-070607T0500Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW...
GREER...PINETOP...DILKON...KYKOTSMOVI
909 PM MST WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. 

WINDS WERE GRADUALLY WEAKENING DURING THE EARLY EVENING HOURS BUT
REMAINED STRONG. AS A RESULT...A WIND ADVISORY WILL CONTINUE
UNTIL 10 PM MST. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH
GUSTS AS HIGH AS 45 MPH. AFTER 10 PM MST WINDS WILL DIMINISH
THROUGH THE NIGHT BECOMING LIGHT AND VARIABLE BY THE MORNING
HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

$$
000 
WWUS75 KFGZ 070504
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1004 PM MST WED JUN 6 2007

AZZ016-071315-
/O.EXP.KFGZ.WI.Y.0018.000000T0000Z-070607T0500Z/
/O.CON.KFGZ.FZ.W.0001.000000T0000Z-070607T1400Z/
EASTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...HEBER...HAPPY JACK...FOREST LAKES
1004 PM MST WED JUN 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MST THURSDAY...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT UNTIL 7 AM MST THURSDAY. 

AS WINDS BECOME LIGHT AFTER MIDNIGHT TEMPERATURES WILL PLUMMET. LOCATIONS
ABOVE ELEVATIONS OF 6500 FEET WILL SEE TEMPERATURES FALL BELOW
FREEZING. THIS WILL BE ESPECIALLY TRUE FROM CLINTS WELL WESTWARD.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY
LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.


$$

AZZ011-013-014-017-040-070615-
/O.EXP.KFGZ.WI.Y.0018.000000T0000Z-070607T0500Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW...
GREER...PINETOP...DILKON...KYKOTSMOVI
1004 PM MST WED JUN 6 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 


$$

AZZ004-006-007-015-071315-
/O.CON.KFGZ.FZ.W.0001.000000T0000Z-070607T1400Z/
KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU-
WESTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...
GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK
1004 PM MST WED JUN 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MST THURSDAY. 

AS WINDS BECOME LIGHT AFTER MIDNIGHT TEMPERATURES WILL PLUMMET.
MANY LOCATIONS ABOVE ELEVATIONS OF 6500 FEET WILL SEE TEMPERATURES
FALL BELOW FREEZING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 6, 8:00 PM MST, 1 minute earlier.

Area forecast discussion, Jun 6, 8:00 PM MST, 1 minute before
AREA FORECAST DISCUSSION...UPDATED WATCHES/WARNINGS/ADVISORIES
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
800 PM MST WED JUN 6 2007

.SYNOPSIS...A DRY LOW PRESSURE SYSTEM WILL PRODUCE WINDY AND GUSTY
SOUTHWEST WINDS ACROSS MOST AREAS OF NORTHERN ARIZONA EARLY THIS
EVENING. WINDS WILL DECREASE LATE THIS EVENING AND TAPER OFF
OVERNIGHT. TEMPERATURES WILL RUN SEVERAL DEGREES BELOW NORMAL
TONIGHT THROUGH TOMORROW NIGHT. INTO THE WEEKEND...EXPECT SEASONABLE
TEMPERATURES AND BREEZY AFTERNOON WINDS WITH NO PRECIPITATION
EXPECTED.

&&

.DISCUSSION...A STRONG AND BROAD TROUGH OF LOW PRESSURE OVER THE
NORTHWEST UNITED STATES WILL KEEP STRONG WINDS OVER NORTHERN ARIZONA
THROUGH THE EARLY EVENING HOURS. DURING THIS TIME...WINDS WILL
REMAIN AROUND 20 TO 35 MPH WITH GUSTS UP TO 50 TO 60 MPH ACROSS
PORTIONS OF NORTHERN ARIZONA. AS A RESULT...A HIGH WIND WARNING
REMAINS IN EFFECT THIS EVENING UNTIL 8 PM FOR OUR EASTERN ZONES AND
A WIND ADVISORY IS IN EFFECT UNTIL 8 PM FOR THE REST OF THE CWA. A
RED FLAG WARNING IS ALSO IN EFFECT UNTIL 7 PM FOR ALL OF NORTHERN
ARIZONA DUE TO VERY DRY CONDITIONS COMBINED WITH THE STRONG WINDS.
THE HIGH WINDS COULD CAUSE AREAS OF BLOWING DUST...REDUCING
VISIBILITIES AT TIMES AND MAKING DRIVING CONDITIONS DIFFICULT.
TEMPERATURES TONIGHT WILL RUN SEVERAL DEGREES BELOW NORMAL AND SOME
PLACES COULD FALL BRIEFLY BELOW FREEZING.

FOR THURSDAY THROUGH THE WEEKEND...EXPECT BELOW NORMAL TEMPERATURES
AGAIN ON THURSDAY ALONG WITH BREEZY CONDITIONS. TEMPERATURES COULD
FALL BELOW FREEZING AGAIN THURSDAY NIGHT FOR A FEW PLACES AND A
FREEZE WARNING MAY BE NEEDED. AS THE TROUGH MOVES
EASTWARD...TEMPERATURES WILL RECOVER TO NEAR NORMAL READINGS ON
FRIDAY. A WEAK UPPER LEVEL TROUGH OVER THE SOUTHWEST UNITED STATES
WILL BRING SOUTHWEST FLOW TO NORTHERN ARIZONA BY FRIDAY
EVENING...RESULTING IN BREEZY AFTERNOONS AND SEASONABLE TEMPERATURES
THROUGH THE WEEKEND WITH NO PRECIPITATION EXPECTED.

BY MONDAY...GFS DEPICTS AN UPPER LEVEL LOW OVER NORTHERN BAJA AND
MOVES IT OVER SOUTHEAST AZ BY WEDNESDAY. THIS COULD BRING SOME
CLOUDINESS AND A SLIGHT CHANCE FOR SOME SHOWERS OVER THE EASTERN CWA
EARLY NEXT WEEK.

DDV

&&

.AVIATION...FOR THE 00Z PACKAGE...EXPECT SOUTHWEST WINDS OF 20-35
KTS WITH GUSTS OF 40 TO 55 KTS THIS EVENING. THE STRONGEST WINDS CAN
BE EXPECTED FROM KINW EASTWARD. AREAS OF BLOWING DUST WITH
VISIBILITIES RANGING BELOW 3 MILES WILL ACCOMPANY STRONG WINDS
THROUGH THE LITTLE COLORADO RIVER VALLEY. WINDS WILL GRADUALLY
DECREASE AFTER 00Z...BECOMING LIGHT AND VARIABLE BY 12Z THURSDAY.
MOSTLY CLEAR SKIES AND LIGHTER WINDS CAN BE EXPECTED THURSDAY...WITH
WEST TO SOUTHWEST WINDS OF 10 TO 20 KTS EXPECTED IN MOST AREAS.
AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

DJO

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

1) WIND ADVISORY FOR AZ ZONES 11/13/14/16/17/40 UNTIL 10 PM MST.
&&
Hazardous weather outlook, Jun 6, 10:40 AM MST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1040 AM MST WED JUN 6 2007

AZZ004>018-037>040-070700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
1040 AM MST WED JUN 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

STRONG AND GUSTY SOUTHWEST WINDS WILL OCCUR ACROSS NORTHERN ARIZONA
TODAY WITH SUSTAINED WINDS 30 TO 40 MPH WITH GUSTS FROM 55 TO 65 MPH
IN THE HIGH WIND WARNING AREA AND 20 TO 35 MPH GUSTING TO AROUND 50
MPH IN THE ADVISORY AREA. A HIGH WIND WARNING HAS BEEN ISSUED FOR
PLACES FROM WINSLOW EAST INCLUDING THE CHUSKA AND WHITE MOUNTAINS
AND THE EASTERN MOGOLLON RIM UNTIL 8 PM MST TONIGHT WITH A WIND
ADVISORY UNTIL 8 PM MST TONIGHT FOR THE REMAINDER OF NORTHERN
ARIZONA...SEE PRODUCT PHXNPWFGZ FOR DETAILS. AREAS OF BLOWING DUST
WITH SIGNIFICANT REDUCTIONS IN VISIBILITIES ARE ALSO EXPECTED NORTH
AND EAST OF THE MOGOLLON RIM TO THE FOUR CORNERS REGION.

IN ADDITION...A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTHERN
ARIZONA TO ACCOUNT FOR THE STRONG WINDS AND LOW RELATIVE HUMIDITIES
ANTICIPATED...SEE PRODUCT PHXRFWFGZ FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO WEATHER HAZARDS ARE EXPECTED.

TC/BOHLIN

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 9:09 PM MSTFreeze WarningFGZCoconino, Navajo10 hr
Jun 7, 10:02 AM MSTFreeze WarningFGZApache, Coconino, Navajo21 hr

Nearby

Wind Advisories in Arizona, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.